Translator Disclaimer
March 1939 Lineal element transformations of space for which normal congruences of curves are converted into normal congruences
Edward Kasner
Duke Math. J. 5(1): 72-83 (March 1939). DOI: 10.1215/S0012-7094-39-00509-0
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.5 • No. 1 • March 1939
Back to Top